RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 49, Issue 5(299)  

Issue information

Nikolai Nikolaevich Bogolyubov (photo)

On the contribution of N. N. Bogolyubov to the theory of dynamical systems
D. V. Anosov
5
N. N. Bogolyubov and statistical mechanics
N. N. Bogolyubov (Jr.), D. P. Sankovich
21
Bogolyubov's “edge of the wedge” theorem, its development and applications
V. S. Vladimirov, V. V. Zharinov, A. G. Sergeev
47
Bogolyubov's $R$-operation and the Bogolyubov–Parasyuk theorem
O. I. Zavialov
61
On the work of Nikolai Nikolaevich Bogolyubov in the theory of almost periodic functions
B. M. Levitan
71
N. N. Bogolyubov and the scattering matrix
B. V. Medvedev
83
N. N. Bogolyubov and non-linear mechanics
A. M. Samoilenko
103
The Bogolyubov renormalization group
D. V. Shirkov
147

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Linearly representable codes and the Kerdock code over an arbitrary Galois field of characteristic 2
A. S. Kuz'min, A. A. Nechaev
165
Cherry flows on a two-dimensional sphere
S. Kh. Aranson, E. V. Zhuzhoma, T. V. Medvedev
167
Quadratic Poisson brackets in the Zeeman effect. Irreducible representations and coherent states
M. V. Karasev, E. M. Novikova
169
A remark on purely injective modules over a semiserial ring
G. E. Puninskii
171
On the sharpness of asymptotic expressions for the spectral functions of empirical covariance matrices
V. I. Serdobol'skii
173
Application of invariant means to the classification of points of the Stone–Čech compactification
T. V. Khlynova
175

Mathematical Events
Nikolai Sergeevich Bakhvalov (on his sixtieth birthday)
V. S. Vladimirov, A. A. Gonchar, G. M. Kobel'kov, V. I. Lebedev, G. I. Marchuk, S. M. Nikol'skii, P. L. Ul'yanov
177
Tukhtamurad Dzhuraevich Dzhuraev (on his sixtieth birthday)
O. A. Oleinik, M. M. Lavrent'ev, V. A. Il'in, A. V. Bitsadze, T. A. Sarymsakov, M. S. Salakhitdinov, Sh. A. Alimov, Sh. A. Ayupov
185
Seventh Saratov Winter School on Theory of Functions and Approximations
A. M. Bogomolov, S. M. Nikol'skii, P. L. Ul'yanov, A. P. Khromov
187
International Conference “Algebra and Analysis”, dedicated to the centennial of N. G. Chebotarev
P. L. Ul'yanov, I. R. Shafarevich
189
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020